Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Feeling of not having a heart and brain, restlessness, mouth dryness, weaknessafter switching over to schizodon. Help?

my mom had been taking protheiden 75mg from past 25 years. Recently she developed some different symptoms so doctor started dosage of schizodon 4mg , parkin 2mg along with protheiden 75mg 3 tablets at night, alzolam 2 tablets three times a day and minil 40mg 2 tablets 3 times a day. Now she feels like she does not have (emotional) heart and she feels her brain is empty too. she is restless, her mouth is dry , she is weak, no interest in eating . I am worried a lot . Doctor please help what to do???????
Asked On : Tue, 4 Dec 2012
Answers:  2 Views:  55
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
The Tab. Sizodon is Resperidon (Atypical Anti Psychotic) which sometimes causes tremors, rigidity to avoid this Tab. Parkin which is Trihexyphenidyl (Anti Cholinergic) is given along. Now, Parkin can cause dry mouth. Rest of the symptoms you describe can be of Depression for which I presume she is taking Protheiden. Alzolam should be able to control her restlessness.
Contact your psychiatrist and see if she can be changed on some other Anti Psychotic instead of Risperidon such as Oleanzapine, Aripiprazole or Quitiapine which may not require Parkin to be given along.
Hope it helped, Feel free to direct any more queries this way.
Answered: Thu, 22 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor